# SDR 2008FA0000867

- Difficulty date: November 17, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N9750B
- Make and model: Cessna 208B
- Aircraft serial: 208B0100
- Engine: Pwa PT6A114
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 26510127
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT ENGINE MOUNT BRACKET WAS FOUND TO HAVE CRACKS INSIDE THE ASSY AT THE TERMINATION END OF BOTH WELDS.  (K)
